# SDR DALA14004615801

- Difficulty date: December 21, 2013
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 40,913 hours, 13,773 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E STRUCTURES HAS CRACKED ON WS 425.5 BETWEEN NR 3 SLAT AND NR 4 SLATS. REPAIRED DISCREPANT AREA ON THE LT WING FIXED L/E WS 425.5, BETWEEN NR 3 AND NR 4 SLATS IAW SRM 51-70-17, ASSOCIATED ER/A 14-521535.
